# SDR IPXA2021060470159

- Difficulty date: May 21, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Part serial: 48572
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING I/B FLAP CENTER BOX UPPER SKIN IS CRACKED AT STA.XIFH=147.3.REPAIRED CRACKED R/H WING UPPER SKIN AT STA. XIFH= 147.3 AND BETWEEN YIF= 26 TO YIFH= 28 IAW SRM 57-00-01 REPAIR 1 FIG. 201. (MAJOR)
